# SDR UPS97223054

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D,CORRODED PANELING ON UPPER RUDDER LOWER RT RUB STRIP.  SKIN PANEL FABRICATED PER SRS EO 97-09-004 UPS FILE NUMBER 727-55-034 9.
